It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 103 for xanax and fatigue. (0.013 seconds)


... I need to take a 0.25mg Xanax on an upcoming flight as I'm scared of flying. ... (4 replies)
... Do you feel dizzy and fatigue in between the Xanax intake? ... (10 replies)
... and then he's given me Xanax in the meantime...I take .5 3 times a day, a whole one at night. ... (7 replies)

... n on it for 2 weeks, I'd give it another 2 weeks so, your body has time to adjust to it. If you don't feel it's good effects by then you should go to your doctor and try a different SSRI, maybe. The only bad thing with that is that you have to start all over again. ... (2 replies)
... Why don't you just try breaking the xanax in half and only taking it as needed. I take .25 mg in the evenings and Prozac 10 mg in the morning. I think if I took that much xanax I wouldn't be able to get out of bed. Seems like a lot. ... (7 replies)
... I'm on 10mg Lexapro and use xanax, .25 as needed. If you don't need to take the Xanax, don't take it, just as needed. Lexapro made me very sleepy and I tried taking it at night so I won't be sleepy. Didn't work for me. The Lexapro works great with me but the side effects are too much to bear. ... (7 replies)
... Hi ladies. I am new to this site.. I googled questions I had about Xanax and here I am. ... (16 replies)
... I am now on Lexapro 20mg and Klopolin 1mg....the latter was to switch me off Xanax...I had a hoooooorrible time on it...I don't want to go 10miles near it again. ... (7 replies)
... Just spoke with my doctor and found out that taking Prilosec for heartburn might be causing the Xanax to build up in my system...I HOPE that's what's happening. He says it doesn't fit a side effect for Lexapro. Its been BRUTAL!!!!!!! ... (7 replies)
... I have taken xanax but never at that dose. Have you tried cutting back. My doctor prescribes Ativan for me and I take .5 mg at night only. Helps take the edge off and I can sleep. ... (7 replies)
... mg Lexapro is a heavy dose. A very heavy dose. Most do with 10mg unless you have a heavy tolerance or need higher doses due to body type. Can't comment on the Xanax as I avoid that stuff like the plague and opted for Buspar. ... (7 replies)
... I have been on Lexapro for 5 weeks now and still don't have much of an appetite. I take 5 ML and many people on this board have suggested that I take 10 ML, however, I am concerned about having even more loss of appetite with upping the dose. I have an apt. ... (6 replies)
... t food could effect my mood swings as well as my anxiety and sense of stability as much as they had but after getting my results back, removing the problem foods and hanging in there for about 6 weeks with little change I suddenly began to see a turn around. That was 3 years ago and now I wake up every day feeling normal. ... (7 replies)
... I'm hooked on caffeine. It helps me to be alert, awake, and concentrate. It's incredibly hard to balance paradoxical comorbidities, but very common for someone with ADHD to have all of these disorders and more. ... (12 replies)
... eryone, I have been having anxiety disorder for 3 months. I tried Lexepro but the side effects were killing me. I am not on any meds right now, except a 0.25mg Xanax once in a while. In the last 3 months I have had some better days and worse days, and many were on the bottom. ... (10 replies)
... But don't forget everyone is different, so the xanax can be causing these side effect in you! ... (10 replies)
... I also take xanax once in awhile for anxiety, but I take more than .25mg, I would not even feel .25. If I'm very anxious, I'll take .75 to 1. ... (10 replies)
... Thanks again! I think I will stop taking Xanax for a while, say a month, and see how I am doing. ... (10 replies)
... Yes. I know that it takes an awful lot of energy, both emotional and physical fighting off the anxiety. It's like I am spending all of my energy fighting it off. Especially when I dont have any my pdrescribed medication. ... (6 replies)
... I don't know what is going on with me. I get an intense and extreme sense of deja vu followed by hot flashes, extreme shooting and sharp pains in my head and or migraines, and dizziness , nausea , and fatigue. This can go on for weeks at a time it is so debilitating and so frustrating I am only 20 years old. ... (0 replies)


Associated Tags: anxiety, deja vu, hot flashes

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:55 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!